# SDR DL757982034

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 212N30763
- Condition: Cracked
- Location: Bs 1300
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH 16K ON APPROACH, A BURNING SMELL NOTICED BEGINNING AT ROW 34RT.  SMELL SPREAD THROUGHOUT CABIN AND WAS SIMILAR TO BURNING POPCORN.  F/A'S CKD FLOOR AT ROW 34 AND REPORTED FLOOR WAS WARM.  SMELL DISSIPATED ON LANDING AFTER A/C WAS  DEPRESSURIZED.  NO VISIBLE SMOKE NOTED.  FOUND APU AIR DUCT AT STA 1300 IN AFT BAG BIN CRACKED.  REPLACED DUCT.
